Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 33, Number 147

All articles in this issue are freely accessible.

Capacitance matrix methods for the Helmholtz equation on general three-dimensional regions
Dianne P. O'Leary and Olof Widlund.
Math. Comp. 33 (1979), 849-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528044
A marching technique for nonseparable equations
Louis W. Ehrlich.
Math. Comp. 33 (1979), 881-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528045
Finite element collocation methods for first-order systems
P. Lesaint and P.-A. Raviart.
Math. Comp. 33 (1979), 891-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528046
Semidiscretization in time for parabolic problems
Marie-Noƫlle Le Roux.
Math. Comp. 33 (1979), 919-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528047
On some theoretical and practical aspects of multigrid methods
R. A. Nicolaides.
Math. Comp. 33 (1979), 933-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528048
Numerical conformal mapping
Sukumar Chakravarthy and Dale Anderson.
Math. Comp. 33 (1979), 953-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528049
A note on the Rosenbrock procedure
T. D. Bui.
Math. Comp. 33 (1979), 971-975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528050
Computing the fast Fourier transform on a vector computer
David G. Korn and Jules J. Lambiotte.
Math. Comp. 33 (1979), 977-992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528051
On the numerical evaluation of a particular singular two-dimensional integral
G. Monegato and J. N. Lyness.
Math. Comp. 33 (1979), 993-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528052
New Euler-Maclaurin expansions and their application to quadrature over the $s$-dimensional simplex
Elise de Doncker.
Math. Comp. 33 (1979), 1003-1018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528053
Stable evaluation of polynomials in time $logn$
Roland Kusterer and Manfred Reimer.
Math. Comp. 33 (1979), 1019-1031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528054
Operational evaluation of certain infinite Bessel function integrals
Stanley E. Babb and James W. Cafky.
Math. Comp. 33 (1979), 1033-1039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528055
Degenerate roots of three transcendental equations involving spherical Bessel functions
Robert L. Pexton and Arno D. Steiger.
Math. Comp. 33 (1979), 1041-1048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528056
On high precision methods for computing integrals involving Bessel functions
Bruno Gabutti.
Math. Comp. 33 (1979), 1049-1057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528057
An asymptotic expansion for the upper percentage points of the $𝜒^{2}$-distribution
Henry E. Fettis.
Math. Comp. 33 (1979), 1059-1064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528059
Extensions of von Neumann’s method for generating random variables
John F. Monahan.
Math. Comp. 33 (1979), 1065-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528058
A Goldbach conjecture using twin primes
Dan Zwillinger.
Math. Comp. 33 (1979), 1071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528060
Greatest of the least primes in arithmetic progressions having a given modulus
Samuel S. Wagstaff.
Math. Comp. 33 (1979), 1073-1080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528061
On computing Artin $L$-functions in the critical strip
J. C. Lagarias and A. M. Odlyzko.
Math. Comp. 33 (1979), 1081-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528062
Solution of Nathanson’s exponential congruence
Samuel S. Wagstaff.
Math. Comp. 33 (1979), 1097-1100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528063
Transitive graphs with fewer than twenty vertices
Brendan D. McKay.
Math. Comp. 33 (1979), 1101-1121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 528064
Reviews and Descriptions of Tables and Books
Math. Comp. 33 (1979), 1123-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions